# SDR 2002F00808

- Difficulty date: August 3, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 25,166 hours, 7,853 cycles
- Engine: Rroyce RB211535E4
- Engine time: 3,512 hours, 1,234 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE LEFT ENGINE WOULD NOT MAKE TAKEOFF POWER WITH EEC'S ON.  ENGINE MAKES TAKEOFF POWER WITH EEC'S OFF.  AIR CARRIER INVESTIGATING SINCE THIS IS A REPETITIVE DISCREPANCY.
